Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Porous Media

Impact factor: 1.035

ISSN Print: 1091-028X
ISSN Online: 1934-0508

Volumes:
Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v15.i1.60
pages 75-82

DETERMINATION OF COEFFICIENTS IN THE ANALYTICAL SOLUTION OF COUPLED DIFFERENTIAL EQUATIONS OF HEAT AND MASS TRANSFER DURING CONVECTIVE DRYING OF HEAT-TREATED WOOD

Aleksandar Dedic
Professor

ABSTRACT

This paper describes one possible solution of temperature distribution during wood drying in the analytical form. The proposed solution of the coupled differential equations is in the form of a nondimensional expression. It was proved that the solution assumption satisfied the initial and boundary conditions. In this way, a final solution in the form of a boundless row was suggested. The coefficients in the row were determined using experimental values of the distribution of temperature of wood and before calculating the values of the coefficients of heat and mass transfer. Additionally, the values obtained for the coefficients of thermo-wood during drying and heating enable the prediction of nondimensional temperature at any place on the sample at any time.